# SDR SWAA2021051966628

- Difficulty date: April 26, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 20,619 hours, 9,191 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING TRAILING EDGE PANEL SUPPORT L-ANGLE ATTACHED TO THE DEFLECTION CONTROL RIB AT RSS 287 (APPR.) CRACKED. (MARKED) /
